MathSciNet Relay Station
MathSciNet bibliographic data
MR2566449 01A75
von Neumann, J. Discussion on the existence and uniqueness or multiplicity of solutions of the aerodynamical equation [Reprinted from MR0044302]. Bull. Amer. Math. Soc. (N.S.) 47 (2010), no. 1, 145–154.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement